Massimo Grossi
Massimo Grossi
Unknown affiliation
Verified email at
Cited by
Cited by
On the existence of blowing-up solutions for a mean field equation
P Esposito, M Grossi, A Pistoia
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 22 (2), 227-257, 2005
Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle
L Damascelli, M Grossi, F Pacella
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 16 (5), 631-652, 1999
Existence of multipeak solutions for a semilinear Neumann problem via nonsmooth critical point theory
M Grossi, A Pistoia, J Wei
Calculus of Variations and Partial Differential Equations 11 (2), 143-175, 2000
On the number of single-peak solutions of the nonlinear Schrödinger equation
M Grossi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 19 (3), 261-280, 2002
Nonradial solutions for the Hénon equation in RN
F Gladiali, M Grossi, SLN Neves
Advances in Mathematics 249, 1-36, 2013
Some results on a class of nonliner Schrödinger equations
M Grossi
Mathematische Zeitschrift 235 (4), 687-705, 2000
Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem
M Grossi, S Santra
Journal of Functional Analysis 240 (1), 36-83, 2006
Nonexistence of multi-bubble solutions to some elliptic equations on convex domains
M Grossi, F Takahashi
Journal of Functional Analysis 259 (4), 904-917, 2010
Bifurcation and symmetry breaking for a class of semilinear elliptic equations in an annulus.
F Gladiali, M Grossi, F Pacella, P Srikanth
Calculus of Variations & Partial Differential Equations 40, 2011
A uniqueness result for a semilinear elliptic equation in symmetric domains
M Grossi
On the effect of critical points of distance function in superlinear elliptic problems
M Grossi, A Pistoia
Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity
M Grossi
Proceedings of the American Mathematical Society 132 (4), 1013-1019, 2004
Supercritical elliptic problem with nonautonomous nonlinearities
F Gladiali, M Grossi
Journal of Differential Equations 253 (9), 2616-2645, 2012
A nonexistence result of single peaked solutions to a supercritical nonlinear problem
MB Ayed, KEL Mehdi, O Rey, M Grossi
Communications in Contemporary Mathematics 5 (02), 179-195, 2003
Asymptotically radial solutions in expanding annular domains
T Bartsch, M Clapp, M Grossi, F Pacella
Mathematische Annalen 352 (2), 485-515, 2012
Some results for the Gelfand's problem
F Gladiali, M Grossi
Taylor & Francis Group 29 (9-10), 1335-1364, 2005
Asymptotic estimates and qualitative properties of an elliptic problem in dimension two
K El Mehdi, M Grossi
Advanced Nonlinear Studies 4 (1), 15-36, 2004
Positive solutions of nonlinear elliptic equations with critical Sobolev exponent and mixed boundary conditions
M Grossi, F Pacella
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 116 (1 …, 1990
Multiple blow-up phenomena for the sinh-Poisson equation
M Grossi, A Pistoia
Archive for Rational Mechanics and Analysis 209 (1), 287-320, 2013
Positive constrained minimizers for supercritical problems in the ball
M Grossi, B Noris
Proceedings of the American Mathematical Society 140 (6), 2141-2154, 2012
The system can't perform the operation now. Try again later.
Articles 1–20